# SDR SB07014

- Difficulty date: February 21, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - MAINTENANCE REPORTED THE EMERGENCY EXIT SIGNS AT THE FORWARD ENTRY DOOR AND FORWARD SERVICE DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LEFT AND FORWARD RIGHT BATTERY PACKS.  OPERATIONAL CHECK GOOD.
